# SDR GUUA94232040209A

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- Aircraft time: 26,203 hours, 32,638 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS RT BRAKE GOES TO THE GROUND.  BLED BRAKES.  LEAK CHECK AND OPS CHECK NORMAL.
